MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT231216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: pxc121200/(b)(4)- udi: (b)(4).Patient medications include but are not limited to: allopurinol, eliquis, atorvastatin, levothyroxine, metoprolol, omeprazole, tamsulosin, aspirin, centrum silver.The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak, surgical conversion a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2007, this patient underwent endovascular treatment for an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.On (b)(6) 2018, the patient was reported to have a type ii endoleak.The aneurysm sac was reported to measure 10cm.On (b)(6) 2018, the patient underwent explant of the devices and surgical repair of the abdominal aorta.It was reported that the source of the type ii endoleak was multiple lumbar arteries.The patient tolerated the procedure.The explanted devices were discarded at the site.
 
Additional Manufacturer Narrative
H6: code 213- a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Additional Manufacturer Narrative
Date gore aware: 9/28/18.
 
Additional Manufacturer Narrative
B3,b4: added/corrected information.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7931207
Report Number2953161-2018-00087
Device Sequence Number13815373
Product Code MIH
UDI-Device Identifier00733132610112
UDI-Public00733132610112
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2010
Device Catalogue NumberPXT231216
Device Lot Number05268214
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date10/10/2018
10/30/2018
11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age84 YR
Patient Weight78